# SDR TSAA9534126

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 2566A21
- Condition: Malfunctioned
- Location: Stall Warn Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ITO/HNL - FLT 437 - PILOT REPORT.  DURING TAKEOFF, ROLL 'WINDSHEAR INOP' LIGHT CAME ON.  TAKEOFF CONTINUED, AND AFTER BECOMING AIRBORNE, STICK SHAKER BEGAN.  AIRSPEED APPROXIMATELY 140 KNOTS TO 150 KNOTS.  MOVING STALL WARNING SWITCH TO 'TEST' POSITION STOPPED SHAKER.  EMERGENCY DECLARED.  RETURNED TO ITO.  LANDING NORMAL.  REPLACED STALL WARN MOD AND AOA SENSOR, FUNCTIONAL CHECK IAW MM 27-32-0  OK.  WINDSHEAR BITE CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  REFERENCE CONTROL NR 95ZZZX3970.  (X)
